# SDR CALA2023092202846

- Difficulty date: September 11, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5750U3
- Condition: Corroded
- Location: B.S.291 Rbl 13
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0711 CORROSION ON MAIN DECK STRUCTURE BY GALLEY 1 FITTING B.S.291 RBL 13. REMOVED AND DISCARDED DAMAGED INTERCOASTAL LOCATED AND INSTALLED NEW INTERCOASTAL PN 141A575043 AT BS 277-BS 294.6 RBL 13.5 PER PER 737-800 SRM 51-40-02-0G-0 AND DWG 141A5710. DATA WAS TRANSC BY PAPER DOC AERSALE WO 3999 OP 32881 BY MECH V943923 AQC050.
